MathSciNet Relay Station
MathSciNet bibliographic data
MR1146835 11G35 (11D25 11P55)
Heath-Brown, D. R. The density of zeros of forms for which weak approximation fails. Math. Comp. 59 (1992), no. 200, 613–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement